Connections and singularities
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1992), pp. 25-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_5_a2,
author = {L. V. Zilbergleit and V. V. Lychagin},
title = {Connections and singularities},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {25--35},
year = {1992},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_5_a2/}
}
L. V. Zilbergleit; V. V. Lychagin. Connections and singularities. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1992), pp. 25-35. http://geodesic.mathdoc.fr/item/IVM_1992_5_a2/